| Model Number |
1000096 |
| Medical Device Problem Code |
Measurement System Incompatibility (2982)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer received a power source alert while using the tandem-provided usb cable and wall adapter.During troubleshooting with tandem technical support, the customer was able to successfully charge the pump using an alternate wall adapter and usb cable.There was no adverse impact the customer¿s blood glucose.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.